| Catalog Number |
550532004 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
07/24/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: d4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that the patient had initial surgery done on (b)(6) 2025.The patient unfortunately suffered two dislocations of their shoulder post operatively.The surgeon said both dislocations happened when the patient adducted arm.The surgeon felt the patient would benefit from increasing the glenosphere diameter as well as the lateralization.The surgeon went from a 32+4 to a 36+8 glenosphere.The shell and poly were removed and was replaced with a new +0 medium shell and a 36+4 retentive poly.The shoulder was then reduced and stability was confirmed.There was no adverse events or delays took place.Activity level - yes.Doi: (b)(6) 2025.Dor: (b)(6) 2025.Affected side: left shoulder.
Additional Manufacturer Narrative
Product complaint #(b)(4).Investigation summary: no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.